Advanced search
1 file | 3.40 MB

On the decomposition of stochastic cellular automata

Author
Organization
Keywords
Complexity analysis, Stochastic cellular automata, Continuous cellular automata, Decomposition, STATISTICAL-MECHANICS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 3.40 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Bolt, Witold Tadeusz, Jan Baetens, and Bernard De Baets. 2015. “On the Decomposition of Stochastic Cellular Automata.” Journal of Computational Science 11: 245–257.
APA
Bolt, W. T., Baetens, J., & De Baets, B. (2015). On the decomposition of stochastic cellular automata. JOURNAL OF COMPUTATIONAL SCIENCE, 11, 245–257.
Vancouver
1.
Bolt WT, Baetens J, De Baets B. On the decomposition of stochastic cellular automata. JOURNAL OF COMPUTATIONAL SCIENCE. 2015;11:245–57.
MLA
Bolt, Witold Tadeusz, Jan Baetens, and Bernard De Baets. “On the Decomposition of Stochastic Cellular Automata.” JOURNAL OF COMPUTATIONAL SCIENCE 11 (2015): 245–257. Print.
@article{7167209,
  author       = {Bolt, Witold Tadeusz and Baetens, Jan and De Baets, Bernard},
  issn         = {1877-7503},
  journal      = {JOURNAL OF COMPUTATIONAL SCIENCE},
  language     = {eng},
  pages        = {245--257},
  title        = {On the decomposition of stochastic cellular automata},
  url          = {http://dx.doi.org/10.1016/j.jocs.2015.09.004},
  volume       = {11},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: